MathSciNet Relay Station
MathSciNet bibliographic data
MR911040 (89a:58063) 58F12
de Melo, W. A finiteness problem for one-dimensional maps. Proc. Amer. Math. Soc. 101 (1987), no. 4, 721–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement